“School of Physic”

Back to Papers Home
Back to Papers of School of Physic

Paper   IPM / Physic / 6938
School of Physics
  Title:   Robustness of Entanglement for Bell Decomposable States
1.  S.J. Akhtarshenas
2.  M.A. Jafarizadeh
  Status:   Published
  Journal: Eur. Phys. J. D
  No.:  78
  Vol.:  25
  Year:  2003
  Pages:   293-298
  Supported by:  IPM
We propose a simple geometrical approach for finding the robustness of entanglement for Bell decomposable states of 2 otimes 2 quantum systems. It is shown that the robustness of entanglement is equal to the concurrence. We also present an analytical expression for two separable states that wipe out all entanglement of these states. Finally the random robustness of these states is also obtained.

Download TeX format
back to top
scroll left or right